User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Drton, Mathias; Andersson, Steen A.; Perlman, Michael D. 
Title:
Conditional independence models for seemingly unrelated regressions with incomplete data 
Abstract:
We consider normal ≡ Gaussian seemingly unrelated regressions (SUR) with incomplete data (ID). Imposing a natural minimal set of conditional independence constraints, we find a restricted SUR/ID model whose likelihood function and parameter space factor into the product of the likelihood functions and the parameter spaces of standard complete data multivariate analysis of variance models. Hence, the restricted model has a unimodal likelihood and permits explicit likelihood inference. In the deve...    »
 
Keywords:
Acyclic directed graph, Graphical model, Incomplete data, Lattice conditional independence model, MANOVA, Maximum likelihood estimator, Multivariate analysis, Missing data, Seemingly unrelated regressions 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
Journal of Multivariate Analysis 
Year:
2006 
Journal volume:
97 
Year / month:
2006-02 
Quarter:
1. Quartal 
Month:
Feb 
Journal issue:
Pages contribution:
385-411 
Language:
en 
Publisher:
Elsevier BV 
E-ISSN:
0047-259X 
Notes:
Available online 25 May 2005 
Date of publication:
01.02.2006 
Format:
Text